# SDR SIMA200311315

- Difficulty date: April 22, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N708AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145205
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 12010732001
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN IMBV INSPECTION OF AIRCRAFT, FOUND FRAME 18 DAMAGED ON LOWER EDGE.  REMOVED DAMAGED FRAME.  INSTALLED NEW FRAME IAW EMB 135 SRM 145/1142 CHAPTER 51, REV 21, 51-40-02, 51-20-03, 51-20-01.
